# SDR VNAA20250602006

- Difficulty date: April 22, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 19,600 hours, 17,685 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 847.00 + 32.00 BTW STGR 26L TO STGR 26R AT FUSELAGE INTERNAL STRUCTURE.  CORROSION ON FRAME 847.00 + 32.00 BTW STGR 26L TO STGR 26R AT FUSELAGE INTERNAL STRUCTURE WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-51-06-101-003-A05.
